# SDR DL76G990834

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Engine: Ge CF680C2B6F
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 7,962 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL330, LEFT ENGINE OVHT LIGHT ON PEDESTAL.  RETARDED ENG TO IDLE, LIGHT REMAINED ON FOR APPROX 3 MINUTES.  NO ASSOCIATED MASTER CAUTION OR EICAS MESSAGE.  REPLACED OVHT DET LOOP M684 AND LOGIC TEST CARD.  ALSO, CHECKED ALL CLAMPS ON ENGINE AND TIGHTENED SAME.  SYSTEM CHECKS OK.
